Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Used OTC for yeast infection. Have dry patches and flaky skin under pubic hair. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Question
I had what appears to be a yeast infection (diagnosed). Used prescription cream. A month later it had cleared from inner thighs but my skin under pubic hair had dry patches and very flaky skin. I started using OTC anti fungi spray to all areas and now my scrotom is scaly on one side and is extremely dry and hurts a bit. Another reason I started using the spray is I had some places just above and beside pubic hair that were dry and seemed not to get back to normal. They were dry and white looking. I've been treating this for months now. Any help? Thanks
Posted Thu, 8 Nov 2012 in Skin Hair and Nails
 
 
Answered by Dr. Muhammad Ishfaq Habib 3 hours later
Hi,

Thanks for the query

You are having yeast infection which probably has spreads to adjacent areas. The reason for that can be the moist undergarments or excessive sweating and poor hygienic conditions.

Try to improve the hygienic conditions, frequently change undergarments and try to use dry underwear. Shave the genital hears and ask your doctor for systemic anti-fungal drug instead of topical one - the topical one seems not optimally effective.

Hope this helps. If you still have some query, feel free to ask.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor